MAUDE Adverse Event Report: SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC

SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC
Catalog Number CDL-727
Medical Device Problem Codes Collapse (1099); Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved was not returned for analysis.A review of the lot history records and radigraphic images are pending.A review of the risk management files was performed and no new risks were identified.Rmf 0003 rev 36 line 12.46.- excessive height loss/disc collapse: < 1mm between endplates not leading to surgical/major intervention, involving patient an unknown number of cervical spinal implants rmf 0003 rev 36 line 12.73.4.- resorption or osteolysis, without infection/infected abscess/infected cyst, leading to surgical intervention with explantation.Rmf 0003 rev 36 line 12.75 - device explanted.
 
Event or Problem Description
Information provided states that had m6-c implanted at c5/6 & c6/7 in (b)(6) 2016.During a control appointment lysis was seen on the x-ray and disc height reduction on the m6-c at the c5/6 level.The patient had no symptoms.

Brand Name
M6-C
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury drive
sunnyvale CA 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury drive
sunnyvale CA 94085
Manufacturer Contact
ehab esmail
501 mercury drive
sunnyvale, CA 94085
MDR Report Key17695659
Report Number3004987282-2023-00055
Device Sequence Number14102985
Product Code MJO
UDI-Device Identifier00812388030070
UDI-Public00812388030070
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2017
Device Catalogue NumberCDL-727
Device Lot NumberH80006463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale
Patient Weight90 KG